Is there a way to take it to not feel sick? I just saw where 150mg is strong. I am depressed, but not deeply depressed.
Hi, al! 150 mg is the standard starting dose and a little nausea/dizziness is not unusual and should pass in a few days.
Never take the medication on an empty stomach. Some milk, yogurt, cereal, saltine crackers ~ foods like that should help coat your tummy and help prevent that *sick* feeling.
Best wishes, WCV
Oh, don't forget gingerale!
Al1tabby You could ask your Doctor for a lower dose but this is not a high dose for this drug,,You did not say but did you take it with food.With this medication it is a good idea to take with food,to help with the adsorbtion and also some of the side effects I don't know who said that this was so strong this is a starting dose And the doctor may increase it yet if you are worried call your doctor sounds like you are on the right track but when you start a new medication sometimes it effects you more until your system gets used to it.,then they may increase it as you need it.Call the doctor again if you are still in dought but it is all in line for this drug try it with food next time and see how that works..Hope this helps some listen to your doctor or pharmacist and don't let every one get you upset..have a good weekend You sound like your on the right track..Chuck1957...
- Bupropion Information for Consumers
- Bupropion Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bupropion (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Dec 2009 • 1 answer
Posted 10 Feb 2011 • 5 answers
Posted 21 Dec 2012 • 3 answers
Posted 22 Aug 2014 • 3 answers
Posted 20 Oct 2015 • 5 answers